| Model Number |
204.870 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional device product code: jds.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2018, the patient underwent hardware removal of one (1) 3.5mm locking compression plate (lcp) proximal tibia plate low bend holes, three (3) cortex screw self-tapping, four (4) variable angle locking screw, stardrive recess, self-tapping and three (3) cannulated screw partially threaded due to infection.There were no fragments generated.There was no surgical delay.The procedure was successfully completed with no issues.Patient status is unknown.This report is for one (1) 3.5mm cortex screw.This is report 6 of 11 for complaint (b)(4).